Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 3763649, 8 pages
Research Article

Topological Dual Systems for Spaces of Vector Measure -Integrable Functions

1Departamento de Análisis Matemático, Universidad de Valencia, Burjassot, 46100 Valencia, Spain
2Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, Camino de Vera, s/n, 46022 Valencia, Spain

Received 21 April 2016; Accepted 30 May 2016

Academic Editor: Miguel Martín

Copyright © 2016 P. Rueda and E. A. Sánchez Pérez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Rueda and E. A. Sánchez Pérez, “Topological Dual Systems for Spaces of Vector Measure -Integrable Functions,” Journal of Function Spaces, vol. 2016, Article ID 3763649, 8 pages, 2016. doi:10.1155/2016/3763649